# SDR SWAA010914

- Difficulty date: March 25, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 37,819 hours, 35,134 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD04
- Part serial: 1442101
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 IRU FAULT LIGHT ILLUMINATED DURING CRUISE.  REMOVED AND REPLACED NR 2 IRU PER MM, OPS CHECK GOOD.
